Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 71, NWS Atlanta, GA

May 6, 2022Emanuel County, Toombs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2022, 3:30 PM EDT for Emanuel County, Toombs County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 3:30 PM EDT (19:30 UTC)
Expired
May 6, 2022, 4:02 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Emanuel County, GA, Toombs County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 12:57 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1259 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

665 
WUUS52 KFFC 061930
SVRFFC
GAC107-279-062015-
/O.NEW.KFFC.SV.W.0071.220506T1930Z-220506T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
330 PM EDT Fri May 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  South central Emanuel County in east central Georgia...
  Northern Toombs County in southeastern Georgia...

* Until 415 PM EDT.

* At 330 PM EDT, a severe thunderstorm was located over Normantown,
  or 8 miles north of Lyons, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lyons, Vidalia, Stillmore, Oak Park and Normantown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3243 8219 3235 8225 3235 8224 3228 8223
      3220 8236 3227 8243 3231 8243 3235 8241
      3238 8241 3243 8229 3246 8224 3248 8218
TIME...MOT...LOC 1930Z 229DEG 33KT 3232 8237 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
806 
WWUS52 KFFC 062002
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
402 PM EDT Fri May 6 2022

GAC107-279-062012-
/O.CAN.KFFC.SV.W.0071.000000T0000Z-220506T2015Z/
Emanuel GA-Toombs GA-
402 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EMANUEL AND
NORTHERN TOOMBS COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

LAT...LON 3243 8219 3235 8225 3235 8224 3228 8223
      3220 8236 3227 8243 3231 8243 3235 8241
      3238 8241 3243 8229 3246 8224 3248 8218
TIME...MOT...LOC 2001Z 229DEG 33KT 3252 8210 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:22 PM EDT, 8 minutes earlier.

Area forecast discussion, May 6, 3:22 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
322 PM EDT Fri May 6 2022

...Threats end tonight with nice weekend in store...

.SHORT TERM /Tonight through Saturday Night/...

Main focus through the short term continues to be the next several
hours as robust convection persists in favorable environment over
east central Georgia and gradient winds increase over the state.

Dry slot moving into the area this afternoon prevented more
significant coverage/intensity over the metro Atlanta area and
middle portions of the state. However, more potent storms remain
over far north Georgia and over the southeast zones. Several
Severe Thunderstorm Warnings have been issued for the southern
storms, and even with their intensity, storm motion appears to
limit any rotational concerns in the low-level shear environment.

CAMs continue to show a diminishing threat by 00-01Z which is
reflected in the Tornado Watch expiration times (central Georgia:
7PM, far north Georgia: 8PM).

Gradient winds have increased over the state, triggering a Wind
Advisory through 9 PM tonight. Gusts of 35 mph or locally higher
are possible.

As parent low swings through the Ohio Valley and over the Mid-
Atlantic states into Saturday, wrap around moisture will enhance
over far north Georgia. Increasing cloudiness is expected
overnight, dropping southward into the metro Atlanta area early
Saturday, with partly sunny to mostly cloudy skies persisting
through the day and into Saturday night. Moisture clears out by
Sunday morning, for a beautiful spring day.

Temperatures drop into the 50s and 60s Saturday morning and only
increase into the 60s and 70s in the afternoon. Sunday is similar
with cooler than normal lows and highs.

LGB/LNM

.LONG TERM /Sunday through Friday/...

Long term forecast remains on track with limited/no precip and
warm temperatures. No changes were made to the extended period
with the afternoon forecast package. Previous forecast discussion
follows.

LGB/LNM

/Issued 442 AM EDT Fri May 6 2022/
The cold front will be southeast of the CWA by late Saturday
leaving north to northwest flow in its wake. Drier and cooler air
will continue to be advected into the area Sunday. As a result
Sunday will feel "cooler" as high temperatures max out in the mid
70s to low 80s area wide.

Sunday through next week strong ridging aloft and high pressure at
the surface develops as an upper low cuts off and stalls just off
the Eastern Seaboard. Locally subsidence under the ridge will aid in
keeping PoPs minimized and temperatures slowly warming back into mid
to upper 80s across much of the area. Very late next week PoPs
return to the forecast as the aforementioned cut off upper low
deepens and moves southward down the coast and then on shore across
southcentral and southern GA.

28

&&

.AVIATION...
18Z Update...
MVFR conditions have been accompanying thunderstorm activity over
far north and portions of central Georgia this afternoon.
Otherwise FEW-BKN VFR conditions at TAF sites. TS chances over TAF
sites is low. Winds have picked up with SW-S winds at 10-20kt
with gusts to 25-35kt. Expect gusts to drop overnight, with
speeds still 6-12kt, then W winds and gusts return after 14-15z.
Wrap around moisture will return MVFR cigs to north GA and ATL-
area TAF sites after 08Z, with cloudiness continuing into Saturday
afternoon.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          58  70  51  76 /   5   5   0   0
Atlanta         58  68  53  78 /   5   5   0   0
Blairsville     51  60  47  73 /  50  40  20   0
Cartersville    55  67  50  78 /  20   5   0   0
Columbus        60  76  54  82 /   0   0   0   0
Gainesville     57  67  51  76 /  10  10   5   0
Macon           58  76  52  81 /  10   5   0   0
Rome            57  69  51  79 /  20  10   0   0
Peachtree City  56  70  51  80 /   0   0   0   0
Vidalia         63  78  56  80 /  30   5   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 7 PM EDT this evening for the following
zones: Baldwin...Bibb...Bleckley...Chattahoochee...Crawford...
Crisp...Dodge...Dooly...Emanuel...Glascock...Hancock...Harris...
Houston...Jefferson...Johnson...Jones...Laurens...Macon...
Marion...Monroe...Montgomery...Muscogee...Peach...Pulaski...
Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs...
Treutlen...Twiggs...Upson...Warren...Washington...Webster...
Wheeler...Wilcox...Wilkinson.

Wind Advisory until 9 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 8 PM EDT this evening for the following
zones: Banks...Catoosa...Dawson...Fannin...Gilmer...Hall...
Lumpkin...Murray...Pickens...Towns...Union...White...Whitfield.

&&

SHORT TERM...31
LONG TERM....28
AVIATION...31
Hazardous weather outlook, May 6, 8:06 AM EDT, 7 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
806 AM EDT Fri May 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-071215-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
806 AM EDT Fri May 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A few rounds of scattered strong to severe thunderstorms moving
from west to east will cross the area between mid-morning and late
afternoon. Some storms will be capable of damaging winds, large
hail and even a brief tornado. Locally heavy rain could also
result in sudden water rises in creeks and small streams, as well
as elevate the flood risk over urban areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for 9 AM through 7 PM today across
north and central Georgia. Spotters are also encouraged to submit
reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, May 6, 3:09 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND DMG 1 WSW LILBURN           33.89N  84.17W
05/06/2022                   GWINNETT           GA   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF ROCKBRIDGE RD NW AND
            MARIAN LN NW

&&

EVENT NUMBER FFC2200432

NM
Special weather statement, May 6, 3:13 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
313 PM EDT Fri May 6 2022

GAZ001-002-061945-
Walker GA-Dade GA-
313 PM EDT Fri May 6 2022

...Strong thunderstorms will impact portions of Walker and Dade
Counties through 345 PM EDT...

At 312 PM EDT, a line of strong thunderstorms extended from near
Bridgeport to near Higdon to Henagar, and moving east at 60 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lafayette, Trenton, Fort Oglethorpe, Chickamauga, Lookout Mountain,
Center Post, Rising Fawn, Noble, Cole City, Wildwood, Fairview,
Stephensville, Chattanooga  Valley, New England, Morganville, Hooker,
Cloudland Canyon State Park and Cooper Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 800 PM EDT for northwestern
Georgia.

&&

LAT...LON 3498 8527 3494 8526 3486 8526 3485 8525
      3477 8523 3460 8533 3460 8553 3486 8559
      3498 8560
TIME...MOT...LOC 1912Z 266DEG 54KT 3492 8569 3481 8566 3466 8574

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 3:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND DMG     3 NNW ROCHELLE          31.99N  83.47W
05/06/2022                   WILCOX             GA   EMERGENCY MNGR

            TREE DOWN NEAR THE INTERSECTION OF GA-112 AND CHRISTIAN
            HILL RD

&&

EVENT NUMBER FFC2200433

NM
Local storm report, May 6, 3:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     NON-TSTM WND DMG 2 NE TIDINGS            34.46N  85.23W
05/06/2022                   CHATTOOGA          GA   EMERGENCY MNGR

            TREE REPORTED DOWN NEAR THE INTERSECTION OF BILL
            MITCHELL RD AND LITTLE SAND MOUNTAIN RD.

&&

EVENT NUMBER FFC2200434

NM
Special weather statement, May 6, 3:27 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Fri May 6 2022

GAZ086-098-112-113-062000-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
327 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southeastern
Emanuel, northern Toombs, southeastern Treutlen and northeastern
Montgomery Counties through 400 PM EDT...

At 327 PM EDT, a strong thunderstorm was over Normantown, or 8 miles
northwest of Lyons, moving northeast at 40 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Lyons, Vidalia, Twin City, Stillmore, Oak Park, Lexsy, George L Smith
State Park and Normantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Tornado Watch remains in effect until 700 PM EDT for central,
southeastern and east central Georgia.

&&

LAT...LON 3256 8208 3252 8215 3248 8218 3242 8219
      3235 8225 3235 8224 3227 8223 3218 8238
      3233 8250 3265 8216 3255 8206
TIME...MOT...LOC 1927Z 229DEG 33KT 3231 8239

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, May 6, 3:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT FRI MAY 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     NON-TSTM WND DMG 1 E BERRYTON            34.45N  85.37W
05/06/2022                   CHATTOOGA          GA   EMERGENCY MNGR

            TREE AND POWERLINES REPORTED DOWN NEAR THE INTERSECTION
            OF BARGAIN LN AND GA-114

&&

EVENT NUMBER FFC2200435

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 8:55 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Muscogee35 min
May 6, 1:52 PM EDTSpecial Weather StatementFFCSumter23 min
May 6, 2:03 PM EDTSpecial Weather StatementFFCCrisp, Wilcox42 min
May 6, 2:06 PM EDTSpecial Weather StatementFFCDawson, Lumpkin24 min
May 6, 2:14 PM EDTSpecial Weather StatementFFCDooly, Sumter46 min
May 6, 2:20 PM EDTSevere Thunderstorm WarningFFCDooly, Sumter25 min
May 6, 2:22 PM EDTSpecial Weather StatementFFCTelfair38 min
May 6, 2:22 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White23 min
May 6, 2:31 PM EDTSevere Thunderstorm WarningFFCWilcox29 min
May 6, 2:32 PM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more6 hr
May 6, 2:37 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski38 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler35 min
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox31 min
May 6, 2:51 PM EDTSpecial Weather StatementFFCWhite9 min
May 6, 2:51 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCBleckley, Houston, Pulaski, Twiggs39 min
May 6, 3:04 PM EDTSpecial Weather StatementFFCCatoosa26 min
May 6, 3:06 PM EDTSevere Thunderstorm WarningFFCMontgomery24 min
May 6, 3:09 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen39 min
May 6, 3:13 PM EDTSpecial Weather StatementFFCDade, Walker32 min
May 6, 3:13 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson32 min
May 6, 3:21 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker24 min
May 6, 3:27 PM EDTSpecial Weather StatementFFCCandler33 min
May 6, 3:37 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Treutlen, Washington38 min
May 6, 3:44 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield31 min
May 6, 3:59 PM EDTSevere Thunderstorm WarningFFCCatoosa, Murray, Whitfield31 min
May 6, 4:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson34 min
May 6, 4:15 PM EDTSpecial Weather StatementFFCMurray15 min
May 6, 4:19 PM EDTSpecial Weather StatementFFCToombs26 min
May 6, 4:38 PM EDTSpecial Weather StatementFFCGlascock37 min
May 6, 5:04 PM EDTSpecial Weather StatementFFCBleckley, Pulaski26 min
May 6, 5:17 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski43 min
May 6, 5:45 PM EDTSpecial Weather StatementFFCLaurens30 min
May 6, 6:06 PM EDTSpecial Weather StatementFFCWashington24 min
May 6, 6:43 PM EDTSpecial Weather StatementFFCJefferson17 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.